# SDR DALA2023053004265

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2784327) FWD CARGO COMPARTMENT FLOOR STRUCTURE AT RBL 9 LONGITUDINAL MEMBER HAS CORROSION SPOTS BETWEEN STA 440 - 500, 500A - 500B, 500E - 500G, AND GOUGE 500B - 500C. REMOVED 2 GAUGE BETWEEN STA 500B-500C AND 500E AT FWD CARGO COMPARTMENT FLOOR STRUCTURE RBL 9 LONGITUDINAL MEMBER IAW B737 SRM 53-10-02. REPAIRED FWD CARGO FLOOR STRUCTURE IAW B737 SRM 53-00-53-2R-2.
